# SDR QXEA200600679

- Difficulty date: March 3, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4 , LEFT HAND NACELLE INTERNAL AFT END, OUTBOARD DISHED HEAT SHIELD IS CRACKED IN THREE CORNER, XN224.0, ZN0.0.  REPAIRED IAW DHC-8-200 SRM 51-40-11, PAGES 1-4.
